Hi. It’s Jenny at AnxietyBoss.com. Our question today is from Molly in Seattle, Washington. Can Klonopin cause hallucinations?
If you experience hallucinations while taking Klonopin, this is a serious side effect and you should talk to your doctor immediately. Klonopin falls under the category of benzodiazepines which are extremely addictive.
Hallucinations may be the result of an overdose. Other symptoms of a Klonopin overdose may be, but are not limited to, panic attacks, loss of memory, seizures, fevers, numbness, depression, tingling, alteration in personality, insomnia, excessive sweating, and dizziness.
If you feel your body may be becoming dependent on the medication, symptoms of addiction may be extreme cravings, social withdrawals, and excessive anxiety. Other side effects may be, but not are not limited to, rashes, pale skin, easy bruising, hives, blurry vision, joint pain, and drowsiness.
If you feel that you’re experiencing any of these symptoms, seek medical help immediately.